# SDR DALA2021042802440

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 56,150 hours, 38,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN STA 966-977 AT AFT CARGO DOOR CUTOUT. REPAIRED PER ER/A 591210-14 REV ORIG ON NON-ROUTINE CARD 271. (LP #1793130)
